Top answers from doctors based on your search:
Disclaimer

can you mix aspirin and aleve

A 45-year-old member asked:
Dr. Angelo Mitsos
39 years experience in Podiatry
Not recommended: This would not be recommended as it would increase the risk of gastrointestinal bleeding.
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 56-year-old member asked:
Dr. Bruce Rothschild
47 years experience in Rheumatology
No: One should neither mix metaphors nor nsaids and Ibuprofen negates the cardioprotective aspects of aspirin.
A 51-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Acute Overdose: If a person accidentally or intentionally takes a very large dose of aspirin at one time, it's called an acute overdose. Seek emergency medical attent ... Read More
A male asked:
Dr. Christine Hom
29 years experience in Pediatrics
Now: Can take aspirin now, instead of next dose of Aleve. Do not take both going forward - the side effects are additive, the pain control less so.
2
2 comments
A member asked:
Dr. Gurmukh Singh
48 years experience in Pathology
Wait it out: There is not likely to be any serious issue. If you do not have any symptoms, you may wait it out. Drink plenty of water. Wish you good health! - Have ... Read More
A 51-year-old male asked:
Dr.
Dr. answered
Specializes in
True: But not a big deal. Should not take any aspirin or NSAIDs for the next 12-24 hours. If the headache persists he may want to see a doctor.
1
1 thank
A 53-year-old member asked:
Dr. Donald Colantino
60 years experience in Internal Medicine
No: If you're allergic to Aleve out must avoid aspirin and all NSAID medications including ibuprofen, celebrex, toradol,etc
A 37-year-old female asked:
Dr. Michael Gofeld
31 years experience in Pain Management
No: No.
A 42-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Not a good idea: I would not mix these two meds because of a significant increase in the risk of ulcers or GI bleeds with this combination.
A 56-year-old member asked:
Dr. Ronald Krauser
51 years experience in Rheumatology
Rarely: Aleve (naproxen) is more likely to cause liver inflammation but this is a relatively uncommon side effect.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month